# SDR CALA9800996

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Component: Radiant
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT FORWARD, MID, AND AFT ZONES FAILED FUNCTIONAL CHECK.  THE EMERGENCY LIGHT SYSTEM BATTERIES WERE REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD IAW MM 33-50-00.
